# SDR AALA202505299850

- Difficulty date: May 18, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,701 hours, 16,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG17951
- Condition: Missing
- Location: Zone 800
- Part time: 33,462 hours, 14,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR ESCAPE SLIDE COMPARTMENT ASSEMBLY MISSING.  REPLACED L2 DOOR SLIDE AS PER WC 08L22125001.
